Journal Article

Pseudo-linear systems, Lie algebras, and stability

S. P. BANKS and S. K. AL-JURANI

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 4, pages 385-401
Published in print December 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.4.385
Pseudo-linear systems, Lie algebras, and stability

Show Summary Details

Preview

The stability of pseudo-linear systems is considered by using a diagonal-dominance approach coupled with the theory of semisimple Lie algebras and the Cartan decomposition

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.